2 doctors weighed in:

One week h/o dizziness and ringing in ears, thought might be from taking ocp's since I take 300 mg wellbutrin, (bupropion) but off ocp's 5 days, still persistent?

2 doctors weighed in
Dr. Patricia Foster
Psychiatry
1 doctor agrees

In brief: Wellbutrin (bupropion) s/e?

Don't know how long you've taken Wellbutrin (bupropion), (bupropion) but dizziness and ringing in the ears are both uncommon side effects.
That said, discuss with prescribing doctor to consider lower dose of Wellbutrin (bupropion). If symptoms persist, see an ENT (ear, nose and throat) doctor for evaluation and guidance. I hope this helps. All the best.

In brief: Wellbutrin (bupropion) s/e?

Don't know how long you've taken Wellbutrin (bupropion), (bupropion) but dizziness and ringing in the ears are both uncommon side effects.
That said, discuss with prescribing doctor to consider lower dose of Wellbutrin (bupropion). If symptoms persist, see an ENT (ear, nose and throat) doctor for evaluation and guidance. I hope this helps. All the best.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available